| Model Number |
80325 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Codes |
Perforation of Vessels (2135); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a procedure via cephalic vein, the device allegedly clutched out.It was further reported that the patient experienced perforation.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
The medical device manufacturer and manufacturing location for the straub product was selected as unknown due to system limitations.The correct medical device manufacturer and manufacturing location are straub medical us.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, images were provided for review.The investigation of the reported event is currently underway.(expiry date: 08/2024).Device not returned.
Event or Problem Description
It was reported that during a procedure via cephalic vein, the device allegedly clutched out.It was further reported that the patient experienced perforation.Reportedly, perforation was treated by placing stents on same procedure.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: the medical device manufacturer (d3) and manufacturing location (g1) for the straub product was selected as unknown due to system limitations.The correct medical device manufacturer and manufacturing location are straub medical us.H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not provided therefore physical investigation was not performed.The radiographic images provided do not show the blocked catheter, therefore the blocked catheter report can not be confirmed.Therefore, the investigation is inconclusive for the reported issue.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: b5, d4 (expiry date: 08/2024).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Event or Problem Description
It was reported that during a procedure via cephalic vein, the device allegedly clutched out.It was further reported that the patient experienced perforation.Reportedly, perforation was treated by placing stents on same procedure and the perforation would have been caused by the balloons.The procedure was completed using another device.The current status of the patient is unknown.
Additional Manufacturer Narrative
H10: additional information was received, and the file was reassessed for reportability and determined to be reportable as serious injury.H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not provided therefore physical investigation was not performed.The radiographic images provided do not show the blocked catheter, therefore the blocked catheter report can not be confirmed.Therefore, the investigation is inconclusive for the reported issue.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: (expiry date: 08/2024).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.